Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on Ralph Fox's $ \gamma $-space


Author: Hans-Peter A. Künzi
Journal: Proc. Amer. Math. Soc. 91 (1984), 467-470
MSC: Primary 54D18; Secondary 54E15
MathSciNet review: 744650
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that Ralph Fox's construction of a non-quasi-metrizable $ \gamma $-space gives an example of a preorthocompact space that has an open cover that is not quasi-normal.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D18, 54E15

Retrieve articles in all journals with MSC: 54D18, 54E15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1984-0744650-2
PII: S 0002-9939(1984)0744650-2
Keywords: $ \gamma $-space, quasi-normal cover, preorthocompact, weakly orthocompact
Article copyright: © Copyright 1984 American Mathematical Society